# SDR AALA202202228707

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737*
- Aircraft serial: 30906
- Aircraft time: 34,277 hours, 14,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY RIGHT SERVICE DOOR GIRT BAR RETAINER CLIP ON LEFT IS VERY TIGHT. READJUSTED GIRT BAR RETAINER CLIP, CHECKS OK
